MathSciNet Relay Station
MathSciNet bibliographic data
MR2481737 (2010i:20039) 20F28 (20E05 20G05)
Grunewald, Fritz; Lubotzky, Alexander Linear representations of the automorphism group of a free group. Geom. Funct. Anal. 18 (2009), no. 5, 1564–1608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement